MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE; ATTUNE IMPLANT : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US ATTUNE; ATTUNE IMPLANT : KNEE PATELLA
Catalog Number 151820032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Inflammation (1932); Pain (1994); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that attune fb tib base sz 4 cem, attune ps fb insrt sz 5 6mm, attune ps fem lt sz 5 nar cem, attune medial dome pat 32mm, and smartset mv 40g - eo were involved in a reported event.The event involved revision surgery of a left knee arthroplasty due to loosening of the attune tibial baseplate and other components, resulting in severe and persistent pain, discomfort, instability, difficulty ambulating, osteolysis, inflammation, synovitis, edema, and joint instability.The patient required a corrective invasive procedure in which the device was replaced/revised.The implant status for the involved devices is explanted.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 concomitant.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "on (b)(6) 2015, plaintiff underwent a left total knee arthroplasty.After the attune system was implanted, plaintiff began experiencing severe and persistent pain, discomfort, instability and difficulty ambulating caused by aseptic loosening of the defective attune tibial baseplate.On (b)(6) 2022, plaintiff underwent revision surgery due to loosening of the components of the attune system implanted in her left knee.Doi: (b)(6) 2015.Dor: (b)(6) 2022.Affected side: left knee.Product description: attune medial dome pat 32mm.Product code: 151820032.Lot no: 7901410.Quantity of manufactured: (b)(4).Date of manufacturing: 06-may-2014.Expiry date: 30-apr-2019.Ifu reference: (b)(4).A manufacturing record evaluation was performed for the finished device product description: attune medial dome pat 32mm, product code: 151820032, lot number: 7901410 and one non-conformance was identified, however not related to the reported failure mode of the complaint.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 06-may-2014.3) any anomalies or deviations identified in dhr: "one non-conformance was identified, however not related to the reported failure mode of the complaint".4) expiry date: 30-apr-2019.5) ifu reference: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device product description: attune medial dome pat 32mm, product code: 151820032, lot number: 7901410 and one non-conformance was identified, however not related to the reported failure mode of the complaint.

Brand Name
ATTUNE
Common Device Name
ATTUNE IMPLANT : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24843825
Report Number1818910-2026-06575
Device Sequence Number21064414
Product Code JWH
UDI-Device Identifier10603295056676
UDI-Public(01)10603295056676(17)190430(10)7901410
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number151820032
Device Lot Number7901410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/24/2026
05/14/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date04/28/2026
05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE PS FB INSRT SZ 5 6MM; ATTUNE PS FEM LT SZ 5 NAR CEM; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown